# SDR SWIA202163193

- Difficulty date: November 9, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL600*
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL Z ANGLE RIVETS LOOSE IN INNER PERFORATE.   (C CHECK RO 12-19-21)   ACCOMPLISHED REPAIR TO INNER PERFORATED SKIN OF LH UPPER TRANSCOWL AND REPLACED LOOSE RIVETS IAW ALL STEPS OF REO 670-54-21-1490 REV-- DATED 2021-12-02. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
